When I was first diagnosed I was told to take 3 x 25/100 Carbilev a day. At that time my only problems were tremor in my right hand, no arm swing unless I thought about it and a tendency to fall because I was dragging my feet.
I put off taking it for about 9 months and when I did I got very uncomfortable involuntary leg jerks. Is that dyskinesia ? Is it caused by the carbilev?
I decided to halve the dose.I was taking half a tablet every 8 or so hours, night as well. And the jerking seemed to calm down. I now take half a tablet every 6 hours.
My problem is that, as I get towards the end of the 6 hours I start jerking again, to the point that it will wake me up.
Now what I don't know is this: If it is carbilev causing this, should I stop it altogether? It makes very little difference to me, I couldn't say if I was having on or off time after I take it.
Or is this pd? Do I need to take more carbilev? I would be grateful for any advice.
( And, just to add, because we all watch the B1 posts so intensely, I am in my second month of that and today my handwriting is much improved. It could also be mannitol however, which I started 2 days ago.)